sexologist-icon
Worried I'm pregnant
I am on birth control pills. Last month during my period week (sugar pills) I took the antibiotic, doxycycline, for only 2 days out of the ten days prescribed because I felt better after 2 days. The doc said this medication treats acne and most likely won't affect my bc pill. I had sex five days later on my new bc pill pack without a condom. It's been over 3 weeks I'm supposed to get my period this Wednesday and my boobs just started hurting. I read that this could happen before PMS or because of too much caffeine and I could fit both of those reasons. However, I also read it could mean early pregnancy and now I'm really scared. Do you think I'm pregnant?
36 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pregnancy is unlikely since you were on BC pills. However please consult a gynecologist for confirmation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.